Couldn't find what you looking for?

TRY OUR SEARCH!

Today is 6/17/18. I have been taking gabapentin/neurontin for over 20 years & have gained over 50 lbs. I have NOT been able to take it off in all the years that I have been taking it. I have been on a perpetual diet all these years & still am. I finally, in the last year, lost 20 lbs.(over a period of 6 months) but am at a stand still. I am on Weight Watchers. Would LOVE any suggestions that anyone else may have about their dealings with trying to lose weight while on gabapentin/neurontin. BTW, I HAVE talked to my doctor & she just says to continue on my WWatchers plan & continue exercising.....but REALLY? 20 lbs in 6 months!!!! That's IT!!!???
Reply

Loading...

Or we have talked to the Doctor and the Doctor does not care about side effects of the meds people may just want to connect with others that have the same issues and maybe what has helped with their side effects may help them just because we are not doctors does not mean we cant think!
Reply

Loading...

Tramadol will help with weight loss due to gabas weight gain. Also it is normal to feel like c**p when you firsf use it. Break 50mg pill in half n start with it slowly increasing to 2-3 times a day. Do not use it and drive for the first month. Wait till tour body gets use to it comfortably enough to take during the day. Your welcome
Reply

Loading...

Ive been using gabapentin for over 6 years now and never gained a pound i was also taking tramadol with it. Once i stopped taking tramadol i gained a lot of weight and cannot control my eating. Im going back to tramadol and stop gabapentin cold turkey. Ive stopped before for a few months and only side effect i got sweating.
Reply

Loading...

I took this medicine for a month and I gained 7 pds it went straight to my stomach. Made me look pregnant still getting stressed from the weight gain. I stoped the medicine, and just worked out but still nothing. So I changed my eating habits, no red meat, no carbs, no sugars, no bread. So basically spinach, baked salmon, chicken, shrimp, fruits, all veggies. I also started taking lipo shots in my stomach which are cheap here in AZ 15 dollars a shot. Working out 4 days a week. I lost 5 pds so far and I’m feeling back normal.
Reply

Loading...

I put on ten lbs haven’t been on week
I feel no change in pain, I actually feel worse
Tried telling my primary Dr but feel on deaf ears. Was hospitalized with high bp and how can this help if keep gaining weight I am stopping not worth it
Reply

Loading...

Hi, may I ask what your diet consumes of and if you are on any other meds? I'm on so many meds and am very active, don't always eat right, but I have gained about 60lbs being on gabapantin, 1800mg a day, I'm thinking maybe it's the combination of all my meds making me gain weight. I'm thinking about starting the metro diet pills and completely stop all starches, no bread, no noodles, no cheese, just chicken,low-fat turkey meat, tons of veggies, tons of salads, kitos to you girl for not gaining weight like all of us are on it, you are the first person that I've ever heard that ever lost weight being on this poison of a drug just to help us get through the day without pain.
Reply

Loading...

Cymbalta worked great and no weight gain but had to stop due to horrific headaches. Good luck hope you don't have that side effect!
Reply

Loading...